Alert archive / New Mexico / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Albuquerque, NM

April 5, 201011 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 5, 2010, 3:07 PM MDT for 11 counties in New Mexico. It took effect at Apr 6, 2010, 9:00 AM MDT. It was in force for 11 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 5, 2010, 3:07 PM MDT (21:07 UTC)
In effect from
Apr 6, 2010, 9:00 AM MDT
Expired
Apr 6, 2010, 8:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 9:15 AM MDTNON-TSTM WND GST 58Sapello, NM
Apr 6, 9:45 AM MDTNON-TSTM WND GST 606 Ne Las Vegas, NMKLVS ASOS.
Apr 6, 9:53 AM MDTHIGH SUST WINDS 476 Ne Las Vegas, NMKLVS ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3762 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WWUS85 KABQ 052107
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT MON APR 5 2010

...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT MONDAY DUE TO
STRONG WINDS AND LOW HUMIDITIES FOR ALL AREAS BELOW SIGNIFICANT
SNOWPACK...

...RED FLAG WARNINGIN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY FOR
MOST OF THE FORECAST AREA BELOW SIGNIFICANT SNOWPACK AND EXCLUDING
THE NORTHWEST PLATEAU DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THE REST OF THE
AFTERNOON. THIS WILL BE COUPLED WITH AN UNSTABLE AIRMASS AND LOW
HUMIDITY VALUES ACROSS THE MAJORITY OF THE FORECAST AREA. WINDS
WILL LOWER SOME TONIGHT WITH POOR TO FAIR HUMIDITY RECOVERIES.
ANOTHER ROUND OF SIGNIFICANT WIND...COUPLED WITH LOW HUMIDITY WILL
OCCUR ON TUESDAY. THE AMOUNT OF AREA RECEIVING THE CRITICAL
CONDITIONS WILL LOWER SOME AS COMPARED TO TODAY. ESPECIALLY AREAS
AT OR BELOW 7500 FEET AND/OR BELOW SIGNIFICANT SNOWPACK. THE MOST
CRITICAL AREA WILL BE FOUND ALONG THE INTERSTATE 40 CORRIDOR
BETWEEN EDGEWOOD TO THE TEXAS STATE LINE ON TUESDAY. THE ATMOSPHERE WILL
BE UNSTABLE ON TUESDAY BUT NOT QUITE AS UNSTABLE AS TODAY.

NMZ103-104-107-108-060300-
/O.UPG.KABQ.FW.A.0009.100406T1700Z-100407T0200Z/
/O.NEW.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/
/O.CON.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
307 PM MDT MON APR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ102-105-106-109-060300-
/O.NEW.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/
/O.CON.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
307 PM MDT MON APR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ101-060300-
/O.CON.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
307 PM MDT MON APR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

50
2 follow-up statements
148 
WWUS85 KABQ 060256
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
856 PM MDT MON APR 5 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY FOR
MOST OF THE FORECAST AREA BELOW SIGNIFICANT SNOWPACK AND
EXCLUDING THE NORTHWEST PLATEAU DUE TO STRONG WINDS AND LOW
HUMIDITIES...

.WINDS HAVE DECREASED SOMEWHAT THIS EVENING BUT EXPECT POOR TO
FAIR HUMIDITY RECOVERIES. ANOTHER ROUND OF SIGNIFICANT
WIND...COUPLED WITH LOW HUMIDITY WILL OCCUR ON TUESDAY. THE MOST
CRITICAL AREA WILL BE FOUND ALONG THE INTERSTATE 40 CORRIDOR
BETWEEN EDGEWOOD TO THE TEXAS STATE LINE ON TUESDAY. 

NMZ102>109-061400-
/O.EXP.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/
/O.CON.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
856 PM MDT MON APR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT
TUESDAY.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ101-060400-
/O.EXP.KABQ.FW.W.0008.000000T0000Z-100406T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
856 PM MDT MON APR 5 2010

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

&&

$$
282 
WWUS85 KABQ 061331
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
731 AM MDT TUE APR 6 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TODAY FOR
MOST OF THE FORECAST AREA BELOW SIGNIFICANT SNOWPACK AND
EXCLUDING THE NORTHWEST PLATEAU DUE TO STRONG WINDS AND LOW
HUMIDITIES...

.GUSTY WEST WINDS WILL INCREASE THIS MORNING AND RH VALUES WILL
QUICKLY DECREASE TO LESS THAN 15 PERCENT...RESULTING IN WIDESPREAD
CRITICAL FIRE WEATHER CONDITIONS TODAY. CRITICAL CONDITIONS WILL
FIRST DEVELOP THIS MORNING ACROSS THE EAST CENTRAL PLAINS BUT WILL
STEADILY INCREASE IN EXTENT ACROSS EASTERN ZONES AND THE RIO
GRANDE VALLEY. BY AFTERNOON...CRITICAL FIRE WEATHER CONDITIONS
WILL EXIST MOST LOCATIONS WITH THE EXCEPTION OF THE NORTHWEST
PLATEAU AND AREAS WITH SIGNIFICANT SNOWPACK.

NMZ102>109-070200-
/O.CON.KABQ.FW.W.0009.100406T1500Z-100407T0200Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
731 AM MDT TUE APR 6 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM MDT THIS MORNING UNTIL 8
PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 5, 2:53 PM MDT, 14 minutes earlier.

Area forecast discussion, Apr 5, 2:53 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT MON APR 5 2010

.DISCUSSION...
WIND WILL BE THE MAJOR PLAYER THROUGH THE NEXT 30 HOURS OR SO.
WILL CONTINUE WITH THE CURRENT WIND HIGHLIGHTS THROUGH 900 PM
MDT. EXCEPTION WILL BE THE CENTRAL MOUNTAIN CHAIN...WHERE WINDS
COULD BLOW OVER THE HIGHER PEAKS TONIGHT THROUGH TUESDAY. THUS
WILL EXTEND HIGH WIND WARNING THROUGH 600 PM MDT FOR THESE ZONES.
WILL CONTINUE WITH HIGH WIND WATCH FOR ALL OF THE EAST ON TUE.
WIND ADVISORIES LIKELY FOR MUCH OF THE W ON TUE AS WELL. RED FLAG
WARNING WILL CONTINUE INTO THIS EVENING AND WILL BE ISSUED FOR
MUCH OF THE AREA TUE.

AS FOR PRECIPITATION CHANCES...RAIN AND SNOW SHOWERS SHOULD BE
CONFINED TO THE HIGHER TERRAIN N OF INTERSTATE 40 TONIGHT INTO
WED. FIRST SYSTEM MOVING INTO THE GREAT BASIN WILL SWEEP N OF
THE STATE ON TUE...ALTHOUGH THERE WILL BE A TROUGH OF LOW
PRESSURE CROSSING NM. AN ASSOCIATED COLD FRONT WILL ALSO ZIP
ACROSS THE STATE LATER TONIGHT AND TUE...BRINGING MUCH COOLER
TEMPS AND...MORE WIND.

SECONDARY SHORT WAVE TROUGH TO DROP SE ACROSS NM ON WED...KEEPING
TEMPS BELOW NORMAL. THEN FINALLY A BREAK FROM THE WIND ALONG WITH
WARMER TEMPS FROM THU TO SAT. INCREASING WIND AND PRECIPITATION
CHANCES FOR SUN AND MON WITH A COOLING TREND FOR THE START OF NEXT
WEEK. CHJ

&&

.AVIATION...
CONTINUED WINDY TO VERY WINDY WITH GUSTS BETWEEN 35 TO 50 KT MOST
LOCATIONS. GUSTS WILL DIMINISH SOME BY MID TO LATE EVENING BUT
REMAIN GUSTY AND STRONG OVER THE HIGHER TERRAIN. STEADY TO
OCCASIONALLY GUSTY ACROSS THE LOWER TERRAIN. COLD FRONTAL PASSAGE
EXPECTED BETWEEN 6Z TO 12Z ACROSS THE WESTERN HALF AND CONTINUING
EAST AFTER 12Z. STRONG WINDS WILL ONCE AGAIN DEVELOP FAIRLY EARLY ON
TUESDAY WITH ANOTHER ROUND OF 35 TO 50 KTS ALTHOUGH AFFECTING A
SLIGHTLY SMALLER AREA THAN TODAY. ESPECIALLY FAVORING THE I40
CORRIDOR BETWEEN ABQ TO TCC. A FEW MID BASED SHOWERS WILL AFFECT
NORTHWEST AND NORTH CENTRAL AREAS TONIGHT. ONLY HAVE FMN WITH LIGHT
RAIN FOR A PERIOD AFTER MIDNIGHT TONIGHT. A FEW MTN TOP OBSCD ACROSS
THE FAR NORTHWEST.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
CRITICAL FIRE GROWING CONDITIONS WILL CONTINUE THROUGH THE REST OF
THE AFTERNOON INTO THE EARLY EVENING TONIGHT. WINDS WILL COME DOWN
SOME ACROSS THE FORECAST AREA ALTHOUGH REMAIN STRONG OVER THE HIGHER
RIDGETOPS. ONLY EXPECTING MODEST HUMIDITY RECOVERIES TONIGHT WITH
POOR TO FAIR READINGS. COLD FRONTAL PASSAGE WITH A DISTINCT WIND
SHIFT EXPECTED LATER TONIGHT ACROSS THE WESTERN HALF...MAINLY
BETWEEN MIDNIGHT TO 6 AM AND THEN PROGRESSING EASTWARD DURING THE
MORNING ON TUESDAY.

AS A RESULT OF THE COLD FRONTAL PASSAGE...COOLER AIR WILL LOWER
TEMPERATURES...ESPECIALLY ACROSS THE WESTERN AND NORTH. EXPECT MAX
TEMPERATURES TO RANGE BETWEEN 5 TO 15 DEGREES BELOW NORMAL. WARMER
THAN NORMAL READINGS WILL BE FOUND ALONG THE TEXAS STATE LINE AND
PORTIONS OF THE SOUTHEAST PLAINS AS THE COLD FRONT BECOMES MUCH MORE
DIFFUSE AND SHALLOW THERE. AS A RESULT...HUMIDITY READINGS WILL COME
UP ACROSS THE BOARD BUT DUE TO THE ADVECTION OF LOWER DEWPOINT
VALUES...THE RISE IN HUMIDITY WILL BE SOMEWHAT MUTED. VALUES OF 15
PCT OR LESS WILL STILL RESIDE ACROSS A GOOD PORTION OF NEW
MEXICO...BELOW 7500 FEET. WEATHER MODELS ARE ALSO DEPICTING A STRONG
MID LEVEL JET STREAK ORIENTATED FROM NEAR CUBA TO ABQ TO CLOVIS
DURING MOST OF THE DAY PERIOD. THUS...STRONGEST WINDS SHOULD BE
FOUND ALONG THE INTERSTATE 40 CORRIDOR BETWEEN THE SANDIAS TO THE
TEXAS STATE LINE. DIDNT ADJUST WIND VALUES ALL THAT MUCH BUT DID HAD
AN EXTRA FEW MPH TO PORTIONS OF THE WEST CENTRAL/NORTHWEST MTNS AS
WELL AS THE NORTHWEST PLATEAU. THE STRONGER WINDS COUPLED WITH LOW
HUMIDITY IS EXPECTED TO AFFECT MORE OF THE FORECAST AREA AND FOR A
FEW EXTRA HOURS THAN EARLIER EXPECTED. WILL GO AHEAD AND UPGRADE THE
CURRENT WATCH TO A WARNING FOR TUESDAY BUT ALSO ADD PORTIONS OF
ZONES 102...105...106 AND 109. AGAIN...MAINLY BELOW 7500 FEET AND
AREAS BELOW SIGNIFICANT SNOWPACK. LATEST RFW STATEMENT WILL BE OUT
BY THE TOP OF THE HOUR. THIS WILL BE MORE OF A WEST TO NORTHWEST
WIND EVENT PATTERN. ALSO STARTED THE EVEN PERIOD A LITTLE SOONER DUE
TO THE PALTRY HUMIDITY RECOVERIES TONIGHT.

HUMIDITY RECOVERIES REMAIN POOR TO FAIR FOR TUESDAY NIGHT AND THIS
WILL LEAD INTO FAIRLY LOW HUMIDITY VALUES ON WEDNESDAY. EVEN
THOUGH...TEMPERATURES WILL GENERALLY BE BELOW NORMAL. WINDS WILL BE
GUSTY AT TIMES TUESDAY NIGHT BUT LOWER SOME WEDNESDAY MORNING AS THE
MAIN WIND GRADIENT TRANSLATES EASTWARD. AFTERNOON BREEZINESS WILL
CONTINUE HOWEVER ACROSS THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON
BUT WONT ISSUE A WATCH FOR THAT PERIOD. LOOKS REAL MARGINAL AS FAR
AS RED FLAG CONDITIONS.

UPPER LEVEL RIDGE AND CORRESPONDING SURFACE HIGH DEPICTED TO BUILD
OVER THE STATE ON THURSDAY. TEMPERATURES WILL WARM BACK TO NEAR
SEASONABLE LEVELS. WINDS HOWEVER WILL BE SOME OF THE LIGHTEST WE
WILL HAVE SEEN IN THE PAST 7 TO 10 DAYS. A FEW AFTERNOON BREEZES
ACROSS THE EAST BUT NOT APPROACHING RED FLAG VALUES. LIGHTER WIND
DAY OVERALL FOR THURSDAY.

FRIDAY WILL REMAIN DRY WITH JUST A FEW AFTERNOON BREEZES BUT NOT TOO
STRONG AS THE UPPER RIDGE SHIFTS SLIGHTLY MORE EASTWARD.
TEMPERATURES WILL BE EVEN WARMER WITH ABOVE NORMAL READINGS EXPECTED
ON THIS DAY.

THE MAIN UPPER RIDGE AXIS IS EXPECTED TO SHIFT TO THE EAST OF THE
STATE OVER THE WEEKEND IN RESPONSE TO THE NEXT PACIFIC WAVE
APPROACH. AS A RESULT...TEMPERATURES WILL WARM A BIT MORE WHILE
WINDS PICK UP. NOT EXPECTING CRITICAL CONDITIONS ON SATURDAY AT THIS
TIME ALTHOUGH COULD BECOME CLOSE ACROSS A SMALL PORTION OF THE
EASTERN PLAINS DUE TO LEESIDE SURFACE TROUGHING. A MORE DISTINCT
LEESIDE TROUGH IS EXPECTED TO DEVELOP ACROSS THE EAST ON SUNDAY AND
THIS LOOKS TO BE COUPLED WITH AN INCREASING FLOW ALOFT. CRITICAL
CONDITIONS COULD ENTER BACK INTO THE PICTURE LATE ON THE WEEKEND. IT
APPEARS THAT THE CURRENT ECWMF AND GFS APPEAR TO BE DEEPER WITH THE
NEXT TROUGH AND A BIT MORE BULLISH FOR PRECIPITATION ON MONDAY. THIS
WILL BE MONITORED OVER THE NEXT SEVERAL DAYS AS MOST ASSUREDLY THE
TRACK WILL CHANGE A BIT WITH THE MODELS. 50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  37  48  24  54 /  20  20   5   5
DULCE...........................  31  51  20  54 /  40  40  10   5
CUBA............................  29  55  18  54 /  10  20   0   0
GALLUP..........................  30  48  16  53 /  20  10   0   0
EL MORRO........................  30  48  20  52 /   5   5   0   0
GRANTS..........................  33  53  17  53 /   5   5   0   0
QUEMADO.........................  31  55  21  54 /   0   0   0   0
GLENWOOD........................  37  67  26  66 /   0   0   0   0
CHAMA...........................  26  43  16  51 /  40  40  10   5
LOS ALAMOS......................  33  54  22  52 /  10  10   5   5
PECOS...........................  36  60  24  53 /   5   5   5   5
CERRO/QUESTA....................  28  52  19  53 /  20  30  10  10
RED RIVER.......................  29  39  16  47 /  30  30  20  20
ANGEL FIRE......................  29  44  17  45 /  20  20  10  10
TAOS............................  32  45  18  49 /  20  20  10  10
ESPANOLA........................  36  60  24  61 /   5  10   5   5
SANTA FE........................  37  55  26  54 /   5  10   5   5
SANTA FE AIRPORT................  37  52  23  53 /   5  10   5   5
ALBUQUERQUE FOOTHILLS...........  40  56  30  57 /   5   5   0   0
ALBUQUERQUE HEIGHTS.............  43  58  32  58 /   5   5   0   0
ALBUQUERQUE VALLEY..............  38  61  28  61 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  42  59  32  60 /   5   5   0   0
LOS LUNAS.......................  40  62  29  64 /   0   5   0   0
RIO RANCHO......................  42  58  31  59 /   5   5   0   0
SOCORRO.........................  43  68  34  67 /   0   5   0   0
SANDIA PARK/CEDAR CREST.........  37  57  28  56 /   5   5   0   0
MORIARTY/ESTANCIA...............  37  58  25  57 /   5   5   0   0
CLINES CORNERS..................  38  50  26  50 /   5   5   0   0
GRAN QUIVIRA....................  41  66  29  63 /   0   5   0   0
CARRIZOZO.......................  43  69  29  63 /   0   0   0   0
RUIDOSO.........................  42  62  27  51 /   0   0   0   0
CAPULIN.........................  37  49  26  52 /   5   5  20  10
RATON...........................  36  54  22  53 /  10  10  20  10
LAS VEGAS.......................  40  51  24  50 /   5   5   0   5
CLAYTON.........................  43  64  28  55 /   5   5  10  10
ROY.............................  44  59  33  56 /   5   5   5   5
CONCHAS.........................  49  66  38  65 /   5   5   5   5
SANTA ROSA......................  44  69  32  68 /   5   0   0   5
TUCUMCARI.......................  48  69  30  59 /   5   5   5   5
CLOVIS..........................  46  72  32  57 /   5   5   5   5
PORTALES........................  47  74  34  69 /   5   5   5   5
FORT SUMNER.....................  47  69  36  67 /   5   5   5   5
ROSWELL.........................  50  79  36  64 /   5   0   5   5
PICACHO.........................  47  76  34  66 /   5   0   5   5
ELK.............................  41  70  29  61 /   5   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

RED FLAG WARNING FROM 9 AM TO 8 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ102>109.

WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ501-503-504-507-509>511-516>520-524-525-530>540.

HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES...NMZ515-522>524-527>540.

HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ502-505-506-508-515-522-523-527>529.

HIGH WIND WARNING UNTIL 6 PM MDT TUESDAY FOR THE FOLLOWING ZONES...
NMZ512>514-521-526.

&&

40/50
Hazardous weather outlook, Apr 5, 6:00 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON APR 5 2010

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT MON APR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS WILL INCREASE MARKEDLY ACROSS CENTRAL AND NORTHERN
NEW MEXICO TODAY WITH VERY LOW HUMIDITIES AND CRITICAL FIRE WEATHER
CONDITIONS. SUSTAINED WIND SPEEDS WILL REACH 25 TO 40 MPH ACROSS
MOST OF NORTH AND CENTRAL NEW MEXICO MIDDAY THROUGH AT LEAST EARLY
EVENING...WITH GUSTS OF 45 TO 55 MPH COMMON. THE POTENTIAL EXISTS
FOR GUSTS TO REACH 60 MPH OR BRIEFLY HIGHER THIS AFTERNOON ACROSS
THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AND PLAINS TO THE
EAST AND PERHAPS NEAR AND WEST OF THE CONTINENTAL DIVIDE. SOME LIGHT
SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE FAR NORTHERN MOUNTAINS
LATER TONIGHT...GENERALLY 1 TO 3 INCHES OR LESS. SEE THE LATEST HIGH
WIND WARNING...WIND ADVISORY AND RED FLAG WARNING STATEMENTS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY WIND SPEEDS SHOULD BE A LITTLE LOWER ACROSS WESTERN SECTIONS
OF THE STATE...BUT VERY WINDY CONDITIONS...NEAR OR A LITTLE ABOVE
MONDAYS LEVELS...CAN BE EXPECTED ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:43 AM MDTHigh Wind WatchABQ17 hr

Nearby

Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.